# SDR CA100611002

- Difficulty date: June 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 2,199 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCC4YR2
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Cable
- Part number: 187111600
- Condition: Misrouted
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PITCH TRIM CONTROL CABLES HAVE BEEN INSTALLED/ROUTED INCORRECTLY AND RUBBING THE AGAINST THE YAW TRIM CONTROL CABLES.  IT IS UNCLEAR HOW LONG THESE CABLES HAVE BEEN IN THIS STATE.
